Anxiety Community
12 days on Meds So Sick Help
About This Community:

A community of people with Anxiety offering support. Ask a question, join a conversation, share experiences.

Font Size:
A
A
A
Background:
Blank
Blank
Blank
Blank Blank

12 days on Meds So Sick Help

Is it normal to be sick taking anti depressants (Luvox 100 mg), today it took until 3.00 in the afternoon to be able to stand up  without legs feeling like jelly.  I am vomiting nearly every day and shaking with nerves.  What do you think?
Related Discussions
8 Comments Post a Comment
Blank
Avatar f tn
Yes, it is possible but in my opinion not accaptable to be sick on meds.  You should be changing your meds if they don't help you feel better.  Some antidepressants list anxiety as a sideeffect but if it's interfering with your life I wouldn't put up with it. .
also the doc might say that depression and anxiety go hand in hand - but not if you think it's the meds.

Another thing to consider not that I doubt you but is there any possibility that you're nervous being on the meds.  I doubt that's what it is, but you could just be nervous about taking the Luvox?? anyhow it happens to some people. .
Blank
Avatar f tn
Thaks for your response, I would eat arsnic if I thought it would help me at the moment.  No its not nerves about the luvox I thought long and hard before agreeing to take it.  I think the Dr. started me of on a big dose, usually you start at 50 mg and work up he started me straight on 100mg.  He suggested I take half tonight its sort of like working backwards.
Blank
Avatar f tn
Hi, wow that was fast I live in Australia and usually i don't get a reply until tmw.  The reason I said that was bcos my meds made me ill too.  You don't want to know how ill honestly  but I hope you feel  better soon.
Blank
Avatar f tn
unless you're a hypochondriac, (!) find out what the sideeffects are too - not from your doc though.
Blank
Avatar f tn
Nice to get someone in Australia too, yes it usually takes until the next day for a reply.  I have all the side effects and tried Xanax and Endep before going on this one, althought I didnt perserve with others for more than a couple of days.  This is furtherst along I have gone.  Will try the half tonight and see what happens.  Thanks.
Blank
Avatar f tn
Almost 2 weeks and you are still feeling really sick, I would suggest maybe getting off the medication definitely by day 14.  The only reason why I say this is because I just went through a very similar situation.  I was on lexapro and I seriously felt like I had the flu, my doctor kept on telling me to continue with it and for some dumb reason, I obliged to it.  Well for six weeks I honestly felt so horrible.  Worse then I did before.   I just kept on thinking and hoping that it would end but it didn't.  Everyone is so different though, so I would not think that this is going to happen to you.  Because it could really be that you are just going through the normal side effects. Have your side effect at all decreased in the last 12 days?  Or have they remained pretty consistent?  I think when you start taking a medication that your body agrees with, your side effects are going to be very minimum, also starting on a low dosage helps.    You have to use your best judgement, and I agree with Carter27, if you think that you are at all just freaking yourself out about the medication and that is why you are having these side effects, then maybe stick with it for just a little longer.  If you have no hesitation that this is not anxiety, then I would go back to the doctor.  There are many medications out there.  You should also tell him that now that you know that your body is extra sensitive to this kind of medication, you think it would probably be wise to start on a very low dose and gradually increase.  That will also help minimize your side effects in the very beginning stages.  Try to stay positive, no matter what happens everything will work out.
Blank
Avatar f tn
Thaks for your support.  I had my medicatin changed to day, was is such a bad way, Dr. gave me two valium to go home and know me out, might as well have taken jelly beans!. Anyhow good new is I am going back on Endep which was first prescribed  and is a much gentler drug but I didnt understand it all and never gave it a chance.  After what I have just been through I can deal with anything this one has to throw my way. Plus Luxov was a stimulant and caused insomnia amount all the other stuff, where Endep is a sedeative and will help with sleep.  I have found out yesterday the TGA in Australia has Luvox on its watch list wanting to hear from people who suffer from really adverse effects when taking the drug.  It was definitely my worst night mare come true.  Anyhow all Hopefull now with this one.  God Bless all he people who struggle daily with these dreadful syptoms (symptoms) and medications.
Blank
Avatar f tn
I am really happy to hear this.  I can only imagine what you have been going through.  Hang in there, it will get better.
Blank
Post a Comment
To
Recent Activity
4059843 tn?1465214932
Blank
mishymoshymarcy every day is getting harder... Comment
6 hrs ago
242912 tn?1402547092
Blank
Jade59 commented on clean_in_ks's status
10 hrs ago
4059843 tn?1465214932
Blank
mishymoshymarcy commented on mishymoshymarcy's status
Jun 26
Blank
Anxiety Tracker
Track Anxiety Symptoms
Start Tracking Now
Top Anxiety Answerers
675718 tn?1449992146
Blank
drifter0213
El Paso, TX
Avatar m tn
Blank
Paxiled
Arlington, VA
Avatar m tn
Blank
LRon
MI
358304 tn?1409713092
Blank
cnote
na, MO
1699033 tn?1443113373
Blank
JGF25
Somewhere in, MD
Avatar f tn
Blank
Gemfly
Anxiety Community Resources
Top Anxiety Answerers
675718 tn?1449992146
Blank
drifter0213
El Paso, TX
Avatar m tn
Blank
Paxiled
Arlington, VA
Avatar m tn
Blank
LRon
MI
358304 tn?1409713092
Blank
cnote
na, MO
1699033 tn?1443113373
Blank
JGF25
Somewhere in, MD
Avatar f tn
Blank
Gemfly